# SDR IPXA2017010612426

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,974 hours, 7,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE IN DENTED AREA OF FUSELAGE SKIN BETWEEN FRAME 0 & FRAME 2 18" BELOW WINDOW BELT LINE. RT SIDE OF A/C FUSELAGE SKIN REPAIRED ON NON-ROUTINE CARD 380210 THIS REPAIR IS PERMANENT.
